×

Found 9 Documents (Results 1–9)

100
MathJax

The degree of decidable categoricity of a model with infinite solutions for complete formulas. (English. Russian original) Zbl 07436580

Algebra Logic 60, No. 3, 200-206 (2021); translation from Algebra Logika 60, No. 3, 303-312 (2021).
MSC:  03-XX 20-XX
PDF BibTeX XML Cite
Full Text: DOI

Categoricity spectra of computable structures. (English. Russian original) Zbl 1485.03105

J. Math. Sci., New York 256, No. 1, 34-50 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 157, 42-58 (2018).
MSC:  03C57 03D45
PDF BibTeX XML Cite
Full Text: DOI

Degrees of categoricity of rigid structures. (English) Zbl 06756758

Kari, Jarkko (ed.) et al., Unveiling dynamics and complexity. 13th conference on computability in Europe, CiE 2017, Turku, Finland, June 12–16, 2017. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 10307, 152-161 (2017).
MSC:  03C57
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

Year of Publication

all top 3

Classification